| Model Number |
9004 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Reocclusion (1985)
| Date of Event |
09/06/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Analysis: the samples were not returned from the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed 9 additional reocclusion complaints for this lot and 1 additional reocclusion complaint for this patient for this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed that the second event of reocclusion was not related to the study devices or procedure, but the cec adjudicated the second reocclusion event as possibly related to the study devices based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
It was reported through a clinical registry that during the index procedure, two lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesion located in the right distal superficial femoral artery (sfa) and right proximal popliteal artery.Approximately 7 months after the index procedure, the patient¿s target lesion was reportedly reoccluded.A revascularization was performed 14 months after the index procedure using only armada pta balloons and the placement of smartflex stents.The hcp deemed the revascularization was successful.Two months later, 16 months after the index procedure, the patient's target lesion was reportedly reoccluded for a second instance.The patient underwent a subsequent revascularization procedure, 27 months after the index procedure, with a medtronic impact admiral balloon which was deemed successful by the hcp.The investigator assessed that the second event of reocclusion was not related to the lutonix study devices or index procedure, but the cec adjudicated the second reocclusion event as possibly related to the lutonix study devices.The samples were discarded by the user facility and are not available for evaluation.No adverse patient effects were reported.This is one of two products involved with the reported event and the associated manufacturer¿s report number is 3006513822-2018-00166.